TU Darmstadt / ULB / TUbiblio

Complete solutions of a family of quartic Thue and index form equations

Mignotte, Maurice and Pethö, Attila and Roth, Ralf (1996):
Complete solutions of a family of quartic Thue and index form equations.
In: >Mathematics of Computation, pp. 341-354, 65, (213), [Article]

Item Type: Article
Erschienen: 1996
Creators: Mignotte, Maurice and Pethö, Attila and Roth, Ralf
Title: Complete solutions of a family of quartic Thue and index form equations
Language: German
Journal or Publication Title: >Mathematics of Computation
Volume: 65
Number: 213
Divisions: 20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
20 Department of Computer Science
Date Deposited: 04 Aug 2016 15:08
Identification Number: Mignotte:Petho:Roth:1996
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item